Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Residually finite dimensional and AF-embeddable $C^*$-algebras


Author: Huaxin Lin
Journal: Proc. Amer. Math. Soc. 129 (2001), 1689-1696
MSC (2000): Primary 46L05, 46L35
DOI: https://doi.org/10.1090/S0002-9939-00-05744-0
Published electronically: November 2, 2000
MathSciNet review: 1814098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We show that every separable nuclear residually finite dimensional $C^*$-algebras satisfying the Universal Coefficient Theorem can be embedded into a unital separable simple AF-algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05, 46L35

Retrieve articles in all journals with MSC (2000): 46L05, 46L35


Additional Information

Huaxin Lin
Affiliation: Department of Mathematics, East China Normal University, Shanghai, China
Address at time of publication: Department of Mathematics, University of Oregon, Eugene, Oregon 97403-1222
Email: hxlin@noether.uoregon.edu

DOI: https://doi.org/10.1090/S0002-9939-00-05744-0
Keywords: AF-embedding, TAF $C^*$-algebra
Received by editor(s): July 22, 1998
Received by editor(s) in revised form: September 13, 1999
Published electronically: November 2, 2000
Additional Notes: Research partially supported by NSF grants DMS 9801482
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society